# SDR ASAA2013012793766

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 15,260 hours, 4,630 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Condition: Faulted
- Location: Ram Air
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON LANDING RECALL.  ACCOMPLISHED TEMP CONTROLLER BITE REF FIM 21-62 TASK 801.  FOUND RAM DOOR FAULT STORED IN MEMORY.  PASSED VERIFY TEST & RESET FAULT.  OPS NORMAL REF SAME.
